A 22-year-old male asked:
How long after being on clozapine does its sedating effects go away? i'm supposed to take it in the morning too but it's way too sedating so i don't.
1 doctor answer • 1 doctor weighed in
Psychiatry 25 years experience
Sedation: Please see article “Sedation side effect of clozapine”. REF: https://smiadviser.org/knowledge_post/sedation-side-effect-with-clozapine. Sedation can increase with each dose increase. It does tend to decrease over time (but I can't say how long that takes). People often take it at night if overly sedated or drink something like coffee if too sedated in morning.
12 viewsAnswered Jan 10, 2021
Last updated Jan 10, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.